Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 

 

Multiplicatively badly approximable matrices in fields of power series


Authors: Thái Hoàng Lê and Jeffrey D. Vaaler
Journal: Proc. Amer. Math. Soc. 143 (2015), 3791-3800
MSC (2010): Primary 11J13, 11T55
Published electronically: March 25, 2015
MathSciNet review: 3359571
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the notion of multiplicatively badly approximable matrices in the field of a Laurent series with coefficients in a field $ K$. We prove a transference principle in this setting, and show that such matrices exist when $ K$ is infinite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11J13, 11T55

Retrieve articles in all journals with MSC (2010): 11J13, 11T55


Additional Information

Thái Hoàng Lê
Affiliation: Department of Mathematics, The University of Texas at Austin, 1 University Station, C1200, Austin, Texas 78712
Email: leth@math.utexas.edu

Jeffrey D. Vaaler
Affiliation: Department of Mathematics, The University of Texas at Austin, 1 University Station, C1200, Austin, Texas 78712
Email: vaaler@math.utexas.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12570-1
Keywords: Linear forms, fractional part, Littlewood conjecture
Received by editor(s): October 30, 2013
Received by editor(s) in revised form: May 31, 2014
Published electronically: March 25, 2015
Additional Notes: The research of the second author was supported by NSA grant, H98230-12-1-0254.
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2015 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia